Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 765984, 8 pages
Research Article

Marcinkiewicz Integrals on Weighted Weak Hardy Spaces

1College of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454003, China
2Department of Mathematics, Jiaozuo University, Jiaozuo 454003, China

Received 13 January 2014; Accepted 26 February 2014; Published 3 April 2014

Academic Editor: Yongqiang Fu

Copyright © 2014 Yue Hu and Yueshan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Hu and Yueshan Wang, “Marcinkiewicz Integrals on Weighted Weak Hardy Spaces,” Journal of Function Spaces, vol. 2014, Article ID 765984, 8 pages, 2014.